# SDR RAIA201504230001

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 33,624 hours, 29,923 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR/GROUND MESSAGE IN FLIGHT, ALSO. WOW AND STICK SHAKERS ON GROUND AFTER RETURNING TO BLOCK.  MAINTENANCE C/W AIR/GROUND RESET, PERFORMED OPS CHECKS AND FOUND NO DEFECTS.  ACFT WAS RELEASED TO SERVICE.
